# SDR 2013FA0000267

- Difficulty date: April 20, 2013
- Submitted: May 9, 2013
- Operation: General aviation
- Aircraft: N606SP
- Make and model: Agusta A109E
- Aircraft serial: 11741
- Aircraft time: 835 hours
- Engine: Pwc PW206C
- Engine time: 835 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control System
- Part number: 109004108121
- Condition: Restricted
- Location: Zone 100
- Part time: 835 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: F
- Precautionary procedure: R

## Discrepancy

PILOT COMPLAINED ABOUT LOSS OF TAIL ROTOR CONTROL ON LANDING.  CHECKED PITCH CONTROL MECHANISM, RIGGING OF CONTROL RODS AND FOUND NORMAL.  USING T/R PITCH RIGGING TOOLS FOUND FULL LT PEDAL DEFLECTION LACKING 4-5 DEGREES FULL TRAVEL.  SIDE PANEL CARPET SEEMED TO INTERFERE, REMOVED CARPET AND NOTED TRAVEL BETTER BUT STILL LACKING 1.5 DEGREE FULL TRAVEL.  NOTED PILOT LT PEDAL ASSY HITTING NOSE TRUNION MOUNT BRACKET, PN 109-0501-15-116. PEDAL SYSTEM HAS FORE/AFT ADJUSTMENT FOR PILOT COMFORT. WITH PEDALS ADJUSTED FULL FORWARD FOR TALLER PILOT FOUND LT PEDAL HIT MOUNT RESULTING IN RESTRICTED TRAVEL.  WHEN ADJUSTING PEDALS BACK ONE FULL TURN OF ADJUSTMENT, SUFFICIENT CLEARANCE PROVIDED. THIS ACFT IS WITH "STRETCHED PEDAL ASSY'S" INSTALLED.  OTHER LOCAL OPERATORS OF SIMILAR MODEL HAVE STANDARD PEDALS INSTALLED WITH ADEQUATE CLEARANCE WHEN PEDALS ADJUSTED FULL FORWARD.  MFG HAS BEEN CONTACTED FOR A REMEDY PROCESS.  MEANWHILE TALLER PILOT WILL FLY WITH PEDAL ADJUSTED FOR CLEARANCE AND CARPET WILL NOT BE REINSTALLED.
